skin-hair-icon
Itching problem
Dear sir/madam I have itching problem  between both thy for15days...and there is always swating problem...wrt nw I m using quadriderm bt it is not working properly kindly suggest me the appropriate solution Thanks & Regards Amit kumar Singh
61 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 18 yrs exp Bangalore
You must be suffering from tinea cruris . If you are overweight losing weight would help . Use antifungal powder after bath daily . You will require anti fungal medication as well . Don't use steroid based creams like quadriderm as it will lead to lot of side effects later. 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.